# SDR SIMA2738

- Difficulty date: September 25, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- Aircraft time: 20,398 hours, 19,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Part number: MS20470AD54
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - RIVETS AFT AND TO THE RIGHT OF THE FIRST OFFICER'S YOKE ARE CORRODED.  MAINTENANCE REPLACED RIVETS IAW SAAB SRM.  (X)
